mental-health-icon
Schizophrenia diagnosed
Diagnosed with Schizophrenia and undergoing the treatment process for the last 2 yrs.Most of the symptoms disappeared and happy as the treatment helped us.But, I see some side effects like my mother is becoming weak, dull not energetic and some times she does not even feel like to sit.She particularly kept on mentioning about pain in the wait and not much support from wait.We stopped the medicines that we we have been using and after 10 days , the actual disease symptoms started appearing and that was awful.So consulted the doctor again and we have been using the same medicines.Mentioned the same to doctor also about the weakness but doctor says , it is little bit common that weakness will be there.Could you please suggest some good doctor/steps/ways to overcome this problem. Current course : Elicia 4 mg - 8PM Pacitane 2mg - 8PM (0.5 tab/day ) nexito plus - 8 PM fluanxol 0.5 mg - 8PM Doctor's suggestion was to use pacitane 2 mg (1 tab per day) but this gave so much weakness
305 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phani Prasant Mulakaluri
Psychiatrist 19 yrs exp Hyderabad
Treatment of schizophrenia is life long. Once had to balance between the medicine effect and side effect. I am able to address that your psychiatrist is treating your mother well. To give any suggestions it is would be better to see the patient personally. Kindly come and consult me along with the previous records and your mother.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

How to diagnose tuberculosis How to diagnose heart problems Treatment for schizophrenia
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.